# SDR DALA2015101906274

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 36,155 hours, 18,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 12, 13 AND 14 INOPERATIVE.  FOUND LOOSE CONNECTION AT SEAT 14A, RESECURED.
